| Catalog Number |
110-270 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/01/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported rupture and "malignant neoplasm of upper-outer quadrant of breast, breast cancer" confirmed by ultrasound.This record is for the left side.Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: the device related to the reported event of rupture and cancer was received on april 29, 2025, with lot number 2766774.Based on the product analysis performed, the assessments of the complaints are: rupture: observed, broken assessed as unidentified (tear) opening) and missing inconclusive.Cancer: unable to observe since it is a medical event and is not related to the device.As per the investigation procedure, crease was completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.